# SDR CALA2019011400097

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 8,768 hours, 3,149 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Not Reported
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 HYD PUMP LOW PRESS LIGHT ILLUMINATED REMOVED AND INSTALLED ENGINE NR 2 HYDRAULIC ENGINE DRIVEN PUMP (EDP) ALSO REPLACED EDP CASE DRAIN FILTER ELEMENT, ELEMENT WAS FOUND IN GOOD CONDITION. ROTABLE PARTS CHANGE WAS INDICATED - TT 1850538  SN OFF 8536 PUMP, HYD ENG D OFF 29-2910-9-0003 8536 ON 29-2910-9-0003 1941 29-11-11, AND AMM 29-11-51. UPDATE FOR INSTALL REFERENCES. REF. IPC 29-11-11-01A, AMM ENGINE NR 2 HYDRAULIC ENGINE DRIVEN PUMP (EDP) NEEDS INSTALL TEST PER. AMM 29-11-11-400-801-001 STEP G. ALOS THE EDP CASE DRAIN FILTER NEEDS LEAK CHECK. UPON LEAK CHECK FOUND QUICK DISCONNECT BROKEN ON HYDRAULIC PRESSURE LINE AND HYDRAULIC PREASURE UNION AT PYLON. REMOVED AND REPLACED HYDRAULIC UNION AND PREASURE HOSE FOR NUMBE R 2 ENGINE. PERFORMED LEAK CHECK, OPS CHECK OK.
